The Abramson Cancer Center of the University of Pennsylvania
Ultima Vez Modificado: 8 de mayo del 2013
I have neuropathy in my feet from my chemo. Is there anything to help with this?
Christina Bach, MSW, LCSW, OSW-C, Oncology Social Worker at Penn Medicine, responds:
Neuropathy can really impact quality of life during and after certain types of chemotherapy treatments. The symptoms of neuropathy often improve, as patients are farther out from last receiving chemotherapy. It is important to talk with your care team about this symptom, as there are some pharmacologic interventions, including Neurotin and Cymbalta, which can help with neuropathic pain. You may also want to consider complimentary therapies, such as acupuncture and reiki, as these have been shown to improve pain in patients with neuropathy. Vitamins and antioxidants may also be helpful.Imprima English
Dec 8, 2011 - The addition of acupuncture to best medical care for chemotherapy-induced peripheral neuropathy may have a positive effect, according to a pilot study published online Dec. 5 in Acupuncture in Medicine.
Jun 18, 2010
May 25, 2010
Nov 23, 2014